# SDR SWAA2021071519420

- Difficulty date: February 19, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL SUPPORT ANGLE AT FWD CARGO BAY BS500B FWD SIDE LBL25 WL156. / REMOVED AND REPLACED ON INTERCOSTAL SUPPORT ANGLE AT FWD CARGO BAY BS 500B FWD SIDE LBL 25 IAW SRM 51-40-02 AND DWG 143A7505 REV B P/N 143A7502U159. 80641U 27FEB20
